# SDR MZZA2011031800012

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 38,974 hours, 14,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 31706
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 20A & 20D INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER ON M1695, OPS CHECK GOOD.  REF AMM 33-51-06.
